Access count of this item: 149

Files in This Item:
File Description SizeFormat 
1470-3.pdf503.91 kBAdobe PDFView/Open
Title: On Some Doubly Infinite, Finite and Mixed Sums derived from The N- Fractional Calculus of A Power Function(Sakaguchi Functions in Univalent Function Theory and Its Applications)
Authors: Nishimoto, Katsuyuki
Issue Date: Feb-2006
Publisher: 京都大学数理解析研究所
Journal title: 数理解析研究所講究録
Volume: 1470
Start page: 18
End page: 26
URI: http://hdl.handle.net/2433/48103
Appears in Collections:1470 Sakaguchi Functions in Univalent Function Theory and Its Applications

Show full item record

Export to RefWorks


Export Format: 


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.